Separation and coupling cutoffs for tuples of independent Markov processes

Research output: Contribution to journalArticlepeer-review


We consider an n-tuple of independent ergodic Markov processes, each of which converges (in the sense of separation distance) at an exponential rate, and obtain a necessary and sufficient condition for the n-tuple to exhibit a separation cutoff. We also provide general bounds on the (asymmetric) window size of the cutoff, and indicate links to classical extreme value theory.
Original languageEnglish
Pages (from-to)65-77
Number of pages13
JournalLatin American Journal of Probability and Mathematical Statistics
Publication statusPublished - 2010


  • Statistics

Cite this